# SDR AALA20140506002

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 107,842 hours, 17,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 111T4020U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UNDERWING LONGERON CRACKED AT STATION 783.  REPLACED RT HAND UNDERWING LONGERON IAW ECO C3318AF.
